Asymptotic Behavior of Positive Solutions of The Equation –Δu = λuP AS p → 1

Research output: Contribution to journalArticle

5 Citations (Scopus)
Original languageEnglish
Pages (from-to)633-646
Number of pages14
JournalCommunications in Partial Differential Equations
Volume20
Issue number3-4
DOIs
Publication statusPublished - 1995 Jan 1

Fingerprint

Positive Solution
Asymptotic Behavior

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{203296b73fe14a3fbb0ecbb5b0312ae5,
title = "Asymptotic Behavior of Positive Solutions of The Equation –Δu = λuP AS p → 1",
author = "Jine-Rong Lee",
year = "1995",
month = "1",
day = "1",
doi = "10.1080/03605309508821106",
language = "English",
volume = "20",
pages = "633--646",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "3-4",

}

Asymptotic Behavior of Positive Solutions of The Equation –Δu = λuP AS p → 1. / Lee, Jine-Rong.

In: Communications in Partial Differential Equations, Vol. 20, No. 3-4, 01.01.1995, p. 633-646.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Asymptotic Behavior of Positive Solutions of The Equation –Δu = λuP AS p → 1

AU - Lee, Jine-Rong

PY - 1995/1/1

Y1 - 1995/1/1

UR - http://www.scopus.com/inward/record.url?scp=0013149903&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013149903&partnerID=8YFLogxK

U2 - 10.1080/03605309508821106

DO - 10.1080/03605309508821106

M3 - Article

AN - SCOPUS:0013149903

VL - 20

SP - 633

EP - 646

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 3-4

ER -